It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


[QUOTE=ASDGRMama]Does anyone else here react badly to these? I have insomnia and have tried Benadryl and Nyquil to help me sleep (the pharmacist recommended them since they're cheaper than Sominex and have basically the same action). The Nyquil wires me and the benadryl worked the first night but wired me the next (I have never felt so jittery in my life...it lasted the entire next day).

Is it common to react this way? Is it an adrenal gland reaction since the drug is a derivative of epinephrine?

I just can't figure any of this out. I have Hashimoto's and have insomnia. My endo says it's not a thyroid problem and that I need to make an appt with my PCP but the pharmacist says it sounds like I need a med adjustment :rolleyes: . What's my PCP going to do??

I really feel that I have adrenal gland issues but my labs (I posted them a few days ago) don't reveal a problem although my situation was complex at the time of the blood draw.

Kelly[/QUOTE]


Hashimotos thyroiditis is low thyroid so one would think that you might sleep too much but you dont put down the results of your 24 hour cortisol test and Im not sure that they are not high. It sounds like everything isnt worked out yet with your treatment and it could be too much thyroid medicine (as the pharmacist said) or your other test results could be high or a completely different reason could be to blame. Have you had a lot of worries recently about your health and other things? Perhaps your PCP could look at your labs and if they are alright give you something like a short course of restoril or dalmane to help you sleep. These are good short term solutions to get you sleeping till the stress of the low thyroid gets resolved.





All times are GMT -7. The time now is 10:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!